The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 196, number: 1-3

  1. Krishnaswami Alladi
    A variation on a theme of Sylvester - a smoother road to Göllnitz's (Big) theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:1-11 [Journal]
  2. Jørgen Bang-Jensen
    Linkages in locally semicomplete digraphs and quasi-transitive digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:13-27 [Journal]
  3. Jan Brousek, Zdenek Ryjácek, Odile Favaron
    Forbidden subgraphs, hamiltonicity and closure in claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:29-50 [Journal]
  4. Owen D. Byer
    Two path extremal graphs and an application to a Ramsey-type problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:51-64 [Journal]
  5. John S. Caughman IV
    The Terwilliger algebras of bipartite P- and Q-polynomial schemes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:65-95 [Journal]
  6. C. T. Cheng, L. J. Cowen
    On the local distinguishing numbers of cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:97-108 [Journal]
  7. Thomas Dinski, Xuding Zhu
    A bound for the game chromatic number of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:109-115 [Journal]
  8. Steven T. Dougherty, T. Aaron Gulliver, Masaaki Harada
    Optimal ternary formally self-dual codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:117-135 [Journal]
  9. Tung-Shan Fu
    Erdös-Ko-Rado-type results over Jq(n, d), Hq(n, d) and their designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:137-151 [Journal]
  10. Albert Gräf
    Distance graphs and the T-coloring problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:153-166 [Journal]
  11. Zhiquan Hu
    A generalization of fan's condition and forbidden subgraph conditions for hamiltonicity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:167-175 [Journal]
  12. Stanislav Jendrol
    Triangles with restricted degrees of their boundary vertices in plane triangulations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:177-196 [Journal]
  13. Arnold Knopfmacher
    On the degrees of irreducible factors of polynomials over a finite field. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:197-206 [Journal]
  14. Wojciech Kordecki, Tomasz Luczak
    On the connectivity of random subsets of projective spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:207-217 [Journal]
  15. Sheng-Chyang Liaw, Gerard J. Chang
    Rabin numbers of Butterfly networks. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:219-227 [Journal]
  16. Václav Linek, Zhike Jiang
    Hooked k-extended Skolem sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:229-238 [Journal]
  17. B. S. Panda
    The forbidden subgraph characterization of directed vertex graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:239-256 [Journal]
  18. Mario-Osvin Pavcevic, Edward Spence
    Some new symmetric designs with lambda = 10 having an automorphism of order 5. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:257-266 [Journal]
  19. J. A. Rodríguez, José Luis Andres Yebra
    Bounding the diameter and the mean distance of a graph from its eigenvalues: Laplacian versus adjacency matrix methods. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:267-275 [Journal]
  20. Yoshimi Kashiwagi, Isao Kikumasa
    Indecomposability of cyclic codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:277-280 [Journal]
  21. Zhenqi Yang
    On F-Hamiltonian graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:281-286 [Journal]
  22. Zhizheng Zhang
    A binomial identity related to Calkin's. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:287-289 [Journal]
  23. Zhizheng Zhang
    A kind of binomial identity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:291-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002